# SDR DL764080317

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 23,398 hours, 6,343 cycles
- Engine: Ge CF680C2*
- Engine time: 23,034 hours, 6,193 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Sheared
- Location: Nr 2 Compressor
- Part time: 23,034 hours, 6,193 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS RT ENG COMPRESSOR STALL DURING INITIAL PWR FOR T/O.  ABORTED T/O AT 10 KTS, CREW OBSERVED RT EGT DROP TO NEAR ZERO FOR A BRIEF SECOND AFTER BANG.  NO EICAS MESSAGES, MTC IN PROGRESS.  ALITALIA BORO INSP IN WORK.  BOROSCOPE INSPECTION REVEALED 3 BLADE ON THE 3RD STAGE HPC SHEARED.  ALSO HAVE DAMAGE ON ALL STAGES AFT.  METAL FLAKES IN THE TAILPIPE.  ENG CHANGE REQUIRED.  1ST AND 2ND STAGES HAVE NO DAMAGE.
